期刊論文

標題 A brief review of shrinkage estimation of a multivariate normal mean with extension to multiple linear regression
學年 94
學期 1
出版(發表)日期 2005/12/01
作品名稱 A brief review of shrinkage estimation of a multivariate normal mean with extension to multiple linear regression
作品名稱(其他語言)
著者 林志娟; Lin, Jyh-jiuan; Pal, Nabendu; Chang, Ching-hui
單位 淡江大學統計學系
出版者 Pushpa Publishing House
著錄名稱、卷期、頁數 Advances and Applications in Statistics 5(3), pp.371-399
摘要 Estimation of regression coefficients in a linear regression model is essential not only to understand the relationship between the response (dependent) variable and the explanatory (independent) variables, but also for predicting the response variable efficiently. It is known that an improved shrinkage estimation of the regression coefficients leads to a better prediction of the response variable in terms of lower prediction mean squared error. In this review paper we revisit the shrinkage estimation of the regression coefficients, which is an extension of Stein�s seminal work on shrinkage estimation of a multivariate normal mean, and see its connection to prediction. We have compiled materials from the existing major works on shrinkage estimation and added some new results (or extended some existing less known results) so that our review paper gives a comprehensive idea of the topic and hence helps the researchers interested in this area.
關鍵字 loss function;prediction mean squared error (PMSE);risk function
語言 英文
ISSN 0972-3617
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 印度
公開徵稿
出版型式 ,紙本